# SDR AALA20100310DFW01

- Difficulty date: March 9, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 48,947 hours, 16,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING ON SEAT 29D INOPERATIVE.  REPLACED SEAT TO WALL CONNECTOR AT 29DEF, OPS CHECKS NORMAL.
